MAUDE Adverse Event Report: Alcon Research, LLC - Houston CENTURION Surgical Procedure Pak; General surgery tray (kit)

Alcon Research, LLC - Houston CENTURION Surgical Procedure Pak; General surgery tray (kit)
Catalog Number 8065752918
Medical Device Problem Codes Suction Problem (2170); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that the suction lost and occlusion message was displayed during phaco sculpt step of the cataract surgery (with intraocular lenses implant).The surgery was completed after replacing the product with new one.There was no patient contact and no report of the patient impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4) h.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CENTURION Surgical Procedure Pak
Common Device Name
General surgery tray (kit)
Manufacturer (Section D)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50193240
Report Number1644019-2026-04236
Device Sequence Number20358264
Product Code LRO
UDI-Device Identifier00380657529186
UDI-Public(01)00380657529186(17)280131(11)260215(10)17XPXJ
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065752918
Device Lot Number17XPXJ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/10/2026
Date Device Manufactured02/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTURION Surgical Procedure Pak; CENTURION Vision System; INFINITI Vision System, Acc., OZIL Torsional HP
Patient SexUnknown